avatar

does hydocodone, ibuprofen, or muscle relaxers cause weight gain?

kimsmom at 05h02
23
Jan
2010
does hydocodone, ibuprofen, or muscle relaxers cause weight gain?

I have gained quite a bit of weight resently. I do not feel I have changed my diet much. I know I am eating a snack after dinner which I should not be doing but some of the "wrong" foods help my headaches.

Just wondered if taking these meds causes the body to gain more weight than it usually would if I did not take them. Course I am going to take them to stop the headaches but I was just wondering if they contributed to [......]
About
This topic belongs to the forum
  • Numbers of topics : 4087
  • Numbers of messages : 37990
  • Numbers of users : 1595
  • Numbers of points : 37
Similar topics
Hello All! It's been quite some time since I've been on here - hope everyone is having a pain-free day! Back in March of this year, I was admitted to the hospital by my neuro, to have the DHE migraine protocol administered for Chronic Intractable
I have noticed that if I get a migraine break. That is off Triptans, just my other daily pain. My weight stays static. When the migraine hits back, my weight goes up by about 4lbs Has anyone else noticed this please? Any idea of reason.....I can
I started on Doxepin a couple months ago and can't believe the change in my life. Going from M's almost everyday to 3-4 a month. Doxepin is a old school tri-cyclic antidepressant used for depression, anxiety, insomnia and chronic pain. The recommende
I'm a long term migraine sufferer (over 20 years) and have recently (about 2 months) been experiencing muscle and bone pain, especially in my arms and legs. I'm beginning to suspect it's long-term use of triptans, especially maxalt which I have been
Has anyone tried this yet? I just bought it yesterday and did the 6 minute shake. It has been on TV. One of my coworkers bought it and said she felt results right away. I have gained a ton of weight over the past two years. I have finally gotten to the
Forums from same category